# SDR ASAA2014040907503

- Difficulty date: April 9, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N607AS
- Make and model: Boeing 737790
- Aircraft serial: 29751
- Aircraft time: 50,143 hours, 22,796 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arm
- Part number: 65528547
- Condition: Sheared
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS L2 DOOR DIFFICULT TO CLOSE.  ACFT GROUNDED.  FOUND ROD END SHEARED FROM L2 DOOR GUIDE ARM.  R & R AFT GALLEY ENTRY DOOR GUDE ARM ASSY IAW 52-13-21.  CHECKED AND ADJUSTED L2 DOOR IAW MM-52-13-00.  L2 DOOR, OPS GOOD-DOOR OPERATES EASILY AND SMOOTHLY.
